# SDR SIMA20130331008

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 20,802 hours, 17,633 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 1107
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3409 THE CREW REPORTED THAT AFTER TAKEOFF CLIMBING AT NORMAL CLIMB SPEED APROX 14,000 FT STICK SHAKER AVTIVATED NO LOSS OF AIRSPEED YAW DAMP FAIL CAUTION MESSAGE.  THE CREW DECLARED AN EMERGENCY AND RETUNRED TO DRO.  UPON LANDING SPOILERS FAILED TO DEPLOY.  NORMAL LANDING EXECUTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CMC CONTAINS NO MESSAGES FOER FLT 3409, FOUND MOISTURE CORROSION ON SPS COMPUTER ELECTRICAL CONNECTOR.  CLEANED AIRFRAME CONNECTOR AND REPLACED SPS COMPUTER IAW AMM CH 27-36-02.  SPS SYSTEM OPS CHECK OK IAW AMM CH 27-36-0.  UNABLE TO DUPLICATE GROUND SPOILERS OPS CHECK OK IAW AMM II CH 27-63-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
